scientific article
From MaRDI portal
Publication:3822485
zbMath0669.33008MaRDI QIDQ3822485
Publication date: 1988
Full work available at URL: http://www.numdam.org/item?id=CM_1988__67_2_191_0
Title: zbMATH Open Web Interface contents unavailable due to conflicting licenses.
Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems (37J99) Hypergeometric integrals and functions defined by them ((E), (G), (H) and (I) functions) (33C60) Simple, semisimple, reductive (super)algebras (17B20)
Related Items (54)
A construction of commutative rings of differential operators ⋮ Segal-Bargmann transforms associated with finite Coxeter groups ⋮ Algebraic integrability for the Schrödinger equation and finite reflection groups ⋮ Nonlinear supersymmetry in the quantum Calogero model ⋮ Commuting families of symmetric differential operators ⋮ Conformal hypergeometry and integrability ⋮ Asymptotic analysis of \(\Theta\)-hypergeometric functions ⋮ A Paley-Wiener theorem for the \(\Theta\)-hypergeometric transform: the even multiplicity case ⋮ An analogue to the Duistermaat-Kolk-Varadarajan estimate for the spherical functions associated with the root systems of type \(A\) ⋮ Fluctuations of \(\beta\)-Jacobi product processes ⋮ \(N\)-point spherical functions and asymptotic boundary KZB equations ⋮ Orthogonal polynomials and diffusion operators ⋮ The tetrahexahedric angular Calogero model ⋮ A class of Calogero type reductions of free motion on a simple Lie group ⋮ An elementary approach to the hypergeometric shift operators of Opdam ⋮ On the affine analogue of Jack and Macdonald polynomials ⋮ On the geometry of the Calogero-Moser system ⋮ Pieri integral formula and asymptotics of Jack unitary characters ⋮ Unnamed Item ⋮ Spherical functions on affine Lie groups ⋮ Duality between the trigonometricBCnSutherland system and a completed rational Ruijsenaars–Schneider–van Diejen system ⋮ Integrability and Huygens' principle on symmetric spaces ⋮ Integrability of conformal blocks. I: Calogero-Sutherland scattering theory ⋮ General β-Jacobi Corners Process and the Gaussian Free Field ⋮ Deformed Calogero-Moser operators and ideals of rational Cherednik algebras ⋮ Principal series and generalized principal series Whittaker functions with peripheral \(K\)-types on the real symplectic group of rank 2 ⋮ Support theorem for the fundamental solution to the Schrödinger equation on certain compact symmetric spaces ⋮ A new integral formula for Heckman-Opdam hypergeometric functions ⋮ Some applications of hypergeometric shift operators ⋮ Scattering theory of the hyperbolic \(BC_n\) Sutherland and the rational \(BC_n\) Ruijsenaars-Schneider-Van Diejen models ⋮ Superconformal block from holographic geometry ⋮ Asymptotics of Harish-Chandra expansions, bounded hypergeometric functions associated with root systems, and applications ⋮ The Calogero model---anyonic representation, fermionic extension and supersymmetry ⋮ Variation on a theme of Macdonald ⋮ Lectures on affine Hecke algebras and Macdonald’s conjectures ⋮ A Markov chain on the symmetric group and Jack symmetric functions ⋮ Spherical functions of the principal series representations of \(Sp(2,\mathbb{R})\) as hypergeometric functions of \(C_2\)-type ⋮ Frobenius algebras and root systems: the trigonometric case ⋮ Chebyshev Polynomials in Several Variables and the Radial Part of the Laplace-Beltrami Operator ⋮ Quantum vs classical mechanics: role of elementary excitations ⋮ Integrable connections related to zonal spherical functions ⋮ On the meromorphic extension of the spherical functions on noncompactly causal symmetric spaces ⋮ On elliptic Calogero-Moser systems for complex crystallographic reflection groups ⋮ Commuting difference operators with polynomial eigenfunctions ⋮ Wave functions for quantum integrable particle systems via partial confluences of multivariate hypergeometric functions ⋮ Asymptotics of generalized Bessel functions and weight multiplicities via large deviations of radial Dunkl processes ⋮ Unnamed Item ⋮ Hecke algebras and hypergeometric functions ⋮ Intertwining operator for AG2 Calogero–Moser–Sutherland system ⋮ Quantum integrability for the Kovalevsky top ⋮ Geometric structures on the complement of a toric mirror arrangement ⋮ Unnamed Item ⋮ Hypergeometric functions of second kind and spherical functions on an ordered symmetric space ⋮ An analogue of the Gauss summation formula for hypergeometric functions related to root systems
Cites Work
- Unnamed Item
- Unnamed Item
- Unnamed Item
- Unnamed Item
- Unnamed Item
- Three integrable Hamiltonian systems connected with isospectral deformations
- Completely integrable Hamiltonian systems connected with semisimple Lie algebras
- Zonal spherical functions on some symmetric spaces
- Spherical Functions on a Semisimple Lie Group, I
- Erratum: Solution of the one-dimensional N-body problems with quadratic and/or inversely quadratic pair potentials [J. Math. Phys. 12, 419–436 (1971)]
This page was built for publication: